# SDR GTIA2017012701766

- Difficulty date: January 27, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 39,053 hours, 18,477 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G1L12477
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 25 ABC O2 MASKS DROPPED. REPACKED AND STOWED OXYGEN MASKS AT SEAT ROW 25 ABC IAW 35-21-43. OPS CHECK GOOD.
